# SDR HEEA076981

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- Aircraft time: 10,942 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032048
- Part serial: 12118
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

RED GLOW WAS OBSERVED IN THE STARTER GENERATOR FOLLOWED BY SMOKE, STARTER NEVER ENGAGED. REPLACED WITH SERVICEABLE PART.
